Good Afternoon lovely ladies hope you are well and not in too much pain today
I am looking for some advice on a very embarrassing problem I have. Had laparoscopy in December 2015. Surgeon did ablation on my right side and uterus . Thought she saw endo on my bowel
Was placed on Decapeptyl injection and Tibilone HRT after 6 months injection was changed to Gonapeptyl with the HRT for another 6 months.
Had an MRI scan and was told I had a cyst at the neck of my womb but nothing to worry about. Said that my bowel was now clear of endo. Taken off my injections in November 2016 and the HRT.
For the last couple of months I have been going for a wee not going any more than usual, but once I have been to pass water if I bend down a small amount of urine is leaking out into my knickers not a huge amount maybe about a teaspoon. But my knickers become damp.
I now have an implant in my arm and do not have periods with that at the moment
Still get pain with the endo in my tummy along with back pain, leg pain, hip pain, tiredness, feeling sick etc. I also have been diagnosed with osteoarthritis in my hands, elbows, knees and feet
Any ideas what could be going on with the leakage please I am only 45 years old
Thank you for any advice you can give me as I don’t know where to turn and feel too embarrassed to tell my husband or family
Thank you beautiful lades
Lots of love to you all x